# SDR DL73K020029

- Difficulty date: January 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 43,479 hours, 32,938 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH POWER APPLIED THERE WAS A SMELL LIKE BURNING RUBBER.  SMELL DISSIPATED WITH POWER BACK, NO INDICATIONS.  RAN BOTH ENGS TO T/O POWER WITH PACKS ON, ANTI-ICE ON.  CHECKED AIR MIX DISTRIBUTION PLENUM IN FWD B/B, NO CRACKS.  REPLACED BOTH WATER SEPARATOR BAGS, LEAK CHECKS OK.
